Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swab

tiny zits, accutane failed PICTURES INSIDE

Recommended Posts

ok so here i am back looking for ways to lessen my acne, its been acouple months now that iv been off accutane, and now im getting these tinny zits all over. some days ill wake up with like 5 news ones. at first i didnt mind cuz they were so small but now im gettin alot of them and its noticeable.

im grateful that they are tinny i used to get the really big ones that took forever to go away but now that i had totally clear skin (while on the medication) i dont want to go back to having any acne.

my derm gave me clindamycin phosphate gel 1% should i ask for a different kind of medicine? i heard alot about differin (on TV now) anyone use that after there accutane course?

should i go back on BP, luckly my face oil is almost completely gone its not greasy at all but i know if i put BP on it will make my skin shinny, and also i heard that once you start using BP it like prons your skin to acne because its not natural to put BP on our faces.

im sure this has happened to alot of people that took accutane, can someone give me multiple suggestions to help this situation because i dont want to stick to one regimen if it doesnt work.

right now im using aloe vera 100% gel right before i go to bed and dab the clindamycin phosphate gel 1% on the zits not my whole face.

heres some pics

dscn1412ms4.th.jpg

dscn1414xj0.th.jpg

i had really bad chest acne but that hasnt came back at all, which is a plus i guess

dscn1413em5.th.jpg

Share this post


Link to post
Share on other sites

I'm not surprise at all, because acne came back after one month post accutane and I would suggest you to try mandelic acid rather than clindamycin gel because one of the side effect for topical clindamycin gel is oily skin so it caused even more break out, in turn.

Share this post


Link to post
Share on other sites

I use Differen gel .1 and it makes those tiny little bumps go away overnight. I get little zits that look exactly like yours, but they are gone the morning after I apply the gel. So maybe you should try it out?

Share this post


Link to post
Share on other sites

The same thing happened to me. I wasn't using anything on my face except for normal washing after accutane. I didnt get any pimples for probably the first month and a half off of it but then I started to get little zits like yours. I started using proactive and it works wonderfully. It made my skin really dry in the beginning, but you just have to wait for your skin to get used to it. Make sure you use a light moisturizer like cetaphil. I thought that accutane was supposed to permanently get rid of acne but I guess it just pretty much makes our skin normal. So we will still get normal breakouts like most people do, but unlike before they will actually go away!

Share this post


Link to post
Share on other sites

im sorry your acne came back that sucks maybe just try pro active now i know it dose nt allways work but it might work now since there all small and you took accutane

Share this post


Link to post
Share on other sites

round 2.. and after, immediately go on topicals, ex. differin, clindamycin, retin a, finacea etc.

Share this post


Link to post
Share on other sites
I use Differen gel .1 and it makes those tiny little bumps go away overnight. I get little zits that look exactly like yours, but they are gone the morning after I apply the gel. So maybe you should try it out?

sounds great, im going to go to the derm and ask for some of that

PS: do you put the differen on just the zit itself or your whole face?

I thought that accutane was supposed to permanently get rid of acne but I guess it just pretty much makes our skin normal. So we will still get normal breakouts like most people do, but unlike before they will actually go away!

yippy lol, i dont mind being normal and having some acne i just dont want the big ones"cysts & nods"ever again lol

Share this post


Link to post
Share on other sites

Differin should be used on the whole face. Since those bumps are so small, I'd give Clindamycin a month. If that doesn't work, Differin would probably do a good job for those little bumps. =]

Share this post


Link to post
Share on other sites
Differin should be used on the whole face. Since those bumps are so small, I'd give Clindamycin a month. If that doesn't work, Differin would probably do a good job for those little bumps. =]

ok. well right now im just puting Clindamycin on the zits, should i start putting it on my whole face before i go to bed?

Share this post


Link to post
Share on other sites

i seem to be on a very poor diet also i eat fast food 2-3 times a day

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×